MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 8X108MM

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 8X108MM
Catalog Number 533-08-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00371; 533-06-108, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to non-union proximal humerus.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 8X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
MDR Report Key20626861
Report Number1644408-2024-01715
Device Sequence Number21059173
Product Code KWS
UDI-Device Identifier00190446259121
UDI-Public00190446259121
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number533-08-108
Device Lot Number926W2066D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C4332.; 509-03-436 LOT: 958W1136.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale
Patient Weight159 KG